Alert archive / North Dakota / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 50, NWS Bismarck, ND

June 13, 2012Dunn County, Mercer County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 13, 2012, 5:17 PM MDT for Dunn County, Mercer County, North Dakota. It was in force for 58 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2012, 5:17 PM MDT (23:17 UTC)
Expired
Jun 13, 2012, 6:15 PM MDT
In force
58 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dunn County, ND, Mercer County, ND

The radar

The Bismarck radar (KBIS), 130 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 5:33 PM MDTHAIL 0.75Halliday, NDMODERATE HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 2:26 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 11.3 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2012-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2012-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1191 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
-14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

302 
WUUS53 KBIS 132317
SVRBIS
NDC025-057-140015-
/O.NEW.KBIS.SV.W.0050.120613T2317Z-120614T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
517 PM MDT WED JUN 13 2012

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN MERCER COUNTY IN SOUTH CENTRAL NORTH DAKOTA
  CENTRAL DUNN COUNTY IN SOUTHWEST NORTH DAKOTA

* UNTIL 615 PM MDT/715 PM CDT/

* AT 513 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  SOUTHEAST OF MANNING...OR 22 MILES NORTH OF DICKINSON...AND MOVING
  NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MARSHALL...HALLIDAY...DODGE...TWIN BUTTES...GOLDEN VALLEY...ZAP AND
  BEULAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...TAKE SHELTER IN A STURDY
BUILDING...AND STAY AWAY FROM WINDOWS.

VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4757 10220 4757 10210 4756 10202 4753 10202
      4754 10197 4726 10167 4704 10264 4722 10280
TIME...MOT...LOC 2317Z 244DEG 25KT 4719 10261
WIND...HAIL 60MPH 1.00IN

$$

KINNEY
4 follow-up statements
966 
WWUS53 KBIS 132331 RRA
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
631 PM CDT WED JUN 13 2012

NDC025-057-140015-
/O.CON.KBIS.SV.W.0050.000000T0000Z-120614T0015Z/
MERCER ND-DUNN ND-
531 PM MDT WED JUN 13 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL DUNN
AND NORTHWESTERN MERCER COUNTIES UNTIL 615 PM MDT/715 PM CDT/...

AT 530 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
HALLIDAY...OR 36 MILES NORTHEAST OF DICKINSON...MOVING NORTHEAST AT
30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HALLIDAY NOW.
  DODGE AROUND 545 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4757 10220 4757 10210 4756 10202 4753 10202
      4754 10197 4726 10167 4704 10264 4722 10280
TIME...MOT...LOC 2331Z 244DEG 25KT 4732 10236
WIND...HAIL 60MPH 1.00IN

$$

KINNEY
563 
WWUS53 KBIS 132353
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
653 PM CDT WED JUN 13 2012

NDC025-057-140015-
/O.CON.KBIS.SV.W.0050.000000T0000Z-120614T0015Z/
MERCER ND-DUNN ND-
653 PM CDT WED JUN 13 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
DUNN AND NORTHWESTERN MERCER COUNTIES UNTIL 715 PM CDT/615 PM MDT/...

AT 648 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
DODGE...OR 44 MILES NORTHEAST OF DICKINSON...MOVING NORTHEAST AT 30
MPH.

LOCATIONS IMPACTED INCLUDE...
  GOLDEN VALLEY...ZAP AND BEULAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4757 10219 4756 10216 4757 10215 4756 10202
      4753 10202 4754 10197 4726 10167 4709 10243
      4737 10256
TIME...MOT...LOC 2353Z 244DEG 25KT 4739 10216
WIND...HAIL 60MPH 1.00IN

$$

KINNEY
962 
WWUS53 KBIS 140003
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
703 PM CDT WED JUN 13 2012

NDC025-057-140015-
/O.CON.KBIS.SV.W.0050.000000T0000Z-120614T0015Z/
MERCER ND-DUNN ND-
703 PM CDT WED JUN 13 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
DUNN AND NORTHWESTERN MERCER COUNTIES UNTIL 715 PM CDT/615 PM MDT/...

AT 600 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6
MILES SOUTH OF DODGE...OR 35 MILES NORTHEAST OF DICKINSON...MOVING
NORTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  GOLDEN VALLEY AROUND 715 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4739 10237 4757 10219 4756 10216 4757 10215
      4756 10202 4753 10202 4754 10197 4726 10167
      4712 10231
TIME...MOT...LOC 0003Z 244DEG 25KT 4723 10220
WIND...HAIL 60MPH 1.50IN

$$

SAVADEL
673 
WWUS53 KBIS 140012
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
712 PM CDT WED JUN 13 2012

NDC025-057-140022-
/O.EXP.KBIS.SV.W.0050.000000T0000Z-120614T0015Z/
MERCER ND-DUNN ND-
712 PM CDT WED JUN 13 2012

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DUNN AND
NORTHWESTERN MERCER COUNTIES IS BEING REISSUED...

PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER
INFORMATION.

LAT...LON 4739 10237 4757 10219 4756 10216 4757 10215
      4756 10202 4753 10202 4754 10197 4726 10167
      4712 10231
TIME...MOT...LOC 0012Z 264DEG 40KT 4721 10197

$$

KINNEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 4:27 PM MDT, 50 minutes earlier.

Area forecast discussion, Jun 13, 4:27 PM MDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
527 PM CDT WED JUN 13 2012

.DISCUSSION...

QUICK UPDATE TO EXPAND SEVERE THUNDERSTORM WATCH 386 ACROSS THE
NORTH PER COORDINATION WITH SPC AND ONGOING CONVECTIVE TRENDS AS
OF 2220 UTC. SOME CONVECTIVE INHIBITION REMAINS IN PLACE ACROSS
THE SOUTHWEST AND SOUTH CENTRAL...WHICH IS LIMITING THE STRENGTH
OF THE THUNDERSTORMS ALONG THE SOUTHERN END OF THE LINE.
HOWEVER...WITH THE ARRIVAL OF THE UPPER LEVEL WAVE AND ONSET OF
THE LOW LEVEL JET...CONVECTION SHOULD INCREASE FOR THESE
AREAS.

&&

.AVIATION...

ADDED THUNDERSTORMS TEMPO GROUPS TO KDIK...KMOT...KBIS AND KJMS
BASED UPON THE LATEST OBSERVED RADAR TRENDS THOUGH 22 UTC. SOME
THUNDERSTORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. IFR
CONDITIONS IN THUNDERSTORMS WITH HEAVY RAIN WILL BE POSSIBLE AT
KJMS BETWEEN THE 08-11 UTC TIME FRAME. STRONG WESTERLY WINDS WITH
GUSTS TO 30 KTS ARE POSSIBLE AT ALL TAF SITES ON THURSDAY...WITH
SCATTERED SHOWERS ACROSS NORTHWEST NORTH DAKOTA.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE/AVIATION...AYD
Hazardous weather outlook, Jun 13, 4:35 PM MDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
535 PM CDT WED JUN 13 2012

NDZ025-037-047-048-050-051-142245-
FOSTER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY-
535 PM CDT WED JUN 13 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NORTH
DAKOTA.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY ACROSS THE JAMES RIVER VALLEY TONIGHT.
SOME STORMS MAY BE STRONG TO SEVERE WITH LARGE HAIL...DAMAGING
WINDS AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE FOR THUNDERSTORMS EVERY DAY THROUGH TUESDAY.
SOME STORMS MAY BECOME SEVERE...BUT TIMING OF SEVERE WEATHER IS
UNCERTAIN. THE BEST CHANCES FOR SEVERE THUNDERSTORMS LOOK TO BE
THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT

NDZ002>005-010>013-018>023-031>036-040>046-142245-
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-GOLDEN VALLEY-BILLINGS-
STARK-MORTON-BURLEIGH-KIDDER-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-
SIOUX-EMMONS-
535 PM CDT WED JUN 13 2012 /435 PM MDT WED JUN 13 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

SCATTERED TO WIDESPREAD SEVERE THUNDERSTORMS ARE EXPECTED ACROSS
MUCH OF CENTRAL AND SOUTHWEST NORTH DAKOTA THIS EVENING AND
TONIGHT. LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL
WILL BE THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE FOR THUNDERSTORMS EVERY DAY THROUGH TUESDAY.
SOME STORMS MAY BECOME SEVERE...BUT TIMING OF SEVERE WEATHER IS
UNCERTAIN. THE BEST CHANCES FOR SEVERE THUNDERSTORMS LOOK TO BE
THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING AND TONIGHT.

NDZ001-009-017-142245-
DIVIDE-WILLIAMS-MCKENZIE-
535 PM CDT WED JUN 13 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS FAR NORTHWEST NORTH
DAKOTA THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE FOR THUNDERSTORMS EVERY DAY THROUGH TUESDAY.
SOME STORMS MAY BECOME SEVERE...BUT TIMING OF SEVERE WEATHER IS
UNCERTAIN. THE BEST CHANCES FOR SEVERE THUNDERSTORMS LOOK TO BE
THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

AYD

In the hours before

Special weather statement, Jun 13, 4:25 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
525 PM CDT WED JUN 13 2012

NDZ018-033-132315-
DUNN ND-STARK ND-
425 PM MDT WED JUN 13 2012

...STRONG THUNDERSTORM MOVING TOWARDS DICKINSON...

AT 420 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES WEST OF DICKINSON...MOVING NORTHEAST AT
35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  DICKINSON...
  DICKINSON REGIONAL AIRPORT...
  HIRSCHVILLE...
  MARSHALL...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TWH/CWK
Special weather statement, Jun 13, 4:33 PM MDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
533 PM CDT WED JUN 13 2012

NDZ018-132315-
DUNN ND-
433 PM MDT WED JUN 13 2012

...STRONG THUNDERSTORM MOVING TOWARDS MANNING AND KILLDEER...

AT 429 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 20 MILES NORTH OF DICKINSON...MOVING NORTHEAST AT
35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MANNING...
  KILLDEER...
  DUNN CENTER...
  HALLIDAY...
  DODGE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

HAMILTON/KING
Local storm report, Jun 13, 4:36 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
536 PM CDT WED JUN 13 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             8 SE RAY                48.26N 103.04W
06/13/2012  E0.88 INCH       WILLIAMS           ND   TRAINED SPOTTER

            HAIL LASTED FOR 10 MINUTES

&&

HAMILTON
Special weather statement, Jun 13, 4:43 PM MDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
543 PM CDT WED JUN 13 2012

NDZ001-132330-
DIVIDE ND-
543 PM CDT WED JUN 13 2012

...STRONG THUNDERSTORM JUST NORTH OF AMBROSE...

AT 539 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF CROSBY...MOVING NORTHEAST AT
35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHERN DIVIDE COUNTY.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

HAMILTON/KING
Special weather statement, Jun 13, 4:57 PM MDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
557 PM CDT WED JUN 13 2012

NDZ001-002-009-132345-
BURKE ND-DIVIDE ND-WILLIAMS ND-
557 PM CDT WED JUN 13 2012

...STRONG THUNDERSTORM MOVING TOWARDS NOONAN...

AT 553 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 23 MILES SOUTHEAST OF CROSBY...MOVING NORTHEAST
AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  NOONAN...
  LARSON...
  COLUMBUS...
  LIGNITE...
  FLAXTON...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

HAMILTON/KING
Special weather statement, Jun 13, 5:11 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
611 PM CDT WED JUN 13 2012

NDZ010-140000-
MOUNTRAIL ND-
611 PM CDT WED JUN 13 2012

...STRONG THUNDERSTORM MOVING TOWARDS STANLEY...

AT 607 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 48 MILES EAST OF WILLISTON...MOVING NORTHEAST AT
45 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ROSS...
  STANLEY...
  PALERMO...
  LOSTWOOD...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

HAMILTON/KING

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 4:08 PM MDTSevere Thunderstorm WarningBISMountrail, Williams52 min
Jun 13, 4:09 PM MDTSevere Thunderstorm WarningBISBurke, Divide, Williams29 min
Jun 13, 5:01 PM MDTSevere Thunderstorm WarningBISBurke, Divide44 min
Jun 13, 5:28 PM MDTSevere Thunderstorm WarningBISBurke, Mountrail, Renville, Ward62 min
Jun 13, 5:51 PM MDTSevere Thunderstorm WarningBISAdams, Grant, Hettinger54 min
Jun 13, 5:57 PM MDTSevere Thunderstorm WarningBISDunn, McLean, Mercer, Ward29 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.